# SDR VNAA2019081291101

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 10,770 hours, 9,778 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2322H000005
- Part serial: NGL12603
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, GEAR WAS SELECTED UP, AMBER MSG CAME ON DURING RETRACTION.    CREW FOLLOWED QRH. EMERGENCY WAS DECLARED AT DESTINATION, AIRCRAFT WAS ABLE TO TAXI BACK TO GATE.  NO FURTHER ISSUES.1.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ 900 AMM 32-32-10-000/400-801-A01. OPS CHECKS GOOD.
